Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 23, NWS Birmingham, AL

April 7, 2014Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 7, 2014, 8:38 AM CDT for Barbour County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 8:38 AM CDT (13:38 UTC)
Expired
Apr 7, 2014, 9:30 AM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 38 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:46 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS54 KBMX 071338
SVRBMX
ALC005-071430-
/O.NEW.KBMX.SV.W.0023.140407T1338Z-140407T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBOUR COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 930 AM CDT

* AT 837 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  COMER TO CLAYTON TO ARITON...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLIO...EUFAULA...CLAYTON...DOSTER...WHITE OAK...BLUE SPRINGS STATE
  PARK...TYLER CROSSROADS AND HAWKINSVILLE.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3162 8574 3174 8571 3178 8566 3185 8568
      3207 8522 3206 8505 3197 8506 3189 8513
      3177 8513 3177 8515 3174 8519 3169 8522
      3170 8541 3161 8543
TIME...MOT...LOC 1338Z 246DEG 38KT 3208 8538 3184 8547
          3163 8571

$$

77/GLEASON
3 follow-up statements
939 
WWUS54 KBMX 071352
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 AM CDT MON APR 7 2014

ALC005-071430-
/O.CON.KBMX.SV.W.0023.000000T0000Z-140407T1430Z/
BARBOUR AL-
852 AM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBOUR COUNTY
UNTIL 930 AM CDT...

AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF SPRING HILL TO WHITE OAK TO CLIO...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUFAULA...BLUE SPRINGS STATE PARK...HAWKINSVILLE...GAINO...
  TEXASVILLE...OSCO...LAKEPOINT RESORT STATE PARK...RICHARDS
  CROSSROADS...LUGO AND TWIN SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8574 3174 8571 3178 8566 3185 8568
      3207 8522 3206 8505 3197 8506 3189 8513
      3177 8513 3177 8515 3174 8519 3169 8522
      3170 8541 3161 8543
TIME...MOT...LOC 1352Z 246DEG 38KT 3214 8522 3190 8531
          3169 8555

$$

77/GLEASON
948 
WWUS54 KBMX 071418
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 AM CDT MON APR 7 2014

ALC005-071430-
/O.CON.KBMX.SV.W.0023.000000T0000Z-140407T1430Z/
BARBOUR AL-
918 AM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBOUR COUNTY
UNTIL 930 AM CDT...

AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHEAST OF LAKEPOINT RESORT STATE PARK TO GEORGETOWN
TO 5 MILES SOUTHEAST OF TEXASVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN BARBOUR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8574 3171 8571 3173 8552 3182 8535
      3194 8523 3207 8522 3206 8505 3197 8506
      3189 8513 3177 8513 3173 8520 3169 8522
      3170 8541 3161 8543
TIME...MOT...LOC 1418Z 254DEG 39KT 3206 8498 3182 8507
          3165 8539

$$

77/GLEASON
810 
WWUS54 KBMX 071430
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
930 AM CDT MON APR 7 2014

ALC005-071440-
/O.EXP.KBMX.SV.W.0023.000000T0000Z-140407T1430Z/
BARBOUR AL-
930 AM CDT MON APR 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR BARBOUR COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE BEHIND THESE 
THUNDERSTORMS FOR ABOUT 15 MINUTES.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8574 3171 8571 3173 8552 3182 8535
      3194 8523 3207 8522 3206 8505 3197 8506
      3189 8513 3177 8513 3173 8520 3169 8522
      3170 8541 3161 8543
TIME...MOT...LOC 1430Z 254DEG 39KT 3209 8483 3185 8492
          3168 8524

$$

77/GLEASON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:41 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 7, 6:41 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 AM CDT MON APR 7 2014

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

ONGOING SEVERE WEATHER AND WIDESPREAD FLOODING ACROSS PORTIONS OF
CENTRAL ALABAMA THIS MORNING. ACROSS THE I-20 CORRIDOR...NUMEROUS
WATER RESCUES AND IMPASSABLE ROADS DUE TO CREEKS RISING ABOVE BANK
FULL AND 5 TO 8 INCHES OF RAINFALL. ACROSS THE SOUTH...MONITORING
THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE BACK EDGE OF THE
HEAVY RAIN SHIELD IS NOW LOCATED GENERALLY FROM WARRIOR TO WOODSTOCK
TO MARION...WITH THE HEAVY RAIN AXIS SHIFTING EASTWARD TO LOCATIONS
EAST OF INTERSTATE 65. THE AIRMASS ACROSS SOUTHEAST CENTRAL ALABAMA
REMAINS CONDUCIVE FOR SEVERE STORM AND TORNADO DEVELOPMENT...WITH
TEMPERATURES REMAINING STEADY IN THE LOW 70S AND DEWPOINTS IN THE
UPPER 60S.

QUICK MODEL ANALYSIS SHOWS THE MAIN TROUGH AXIS STILL WEST OF THE
MISSISSIPPI RIVER...WITH THE SURFACE LOW OVER NORTHERN MISSISSIPPI
RIVER. AS THE TROUGH SWINGS EAST AND THE LOW MOVES TO THE
NORTHEAST...THE MOISTURE FLOW INTO THE AREA WILL CONTINUE. WE ARE
ALSO BEGINNING TO SEE THE REDEVELOP ACROSS MISSISSIPPI...JUST AHEAD
OF THE COLD FRONT. CURRENT THOUGHTS ARE FOR A LOW END SEVERE THREAT
TO CONTINUE ACROSS THE WEST UNTIL THIS AXIS CLEARS THE AREA.
ADDITIONAL HEAVY RAINFALL COULD ALSO FURTHER EXACERBATE THE ALREADY
FLOODING AREAS.

&&

.AVIATION...
12Z TAF DISCUSSION.

KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS
CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR
CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM
BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY
AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS
SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT.

87/GRANTHAM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALL OF
CENTRAL ALABAMA.

&&
Hazardous weather outlook, Apr 7, 7:56 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 AM CDT MON APR 7 2014

ALZ011>015-017>050-081300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
756 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST
CENTRAL ALABAMA...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85
CORRIDOR. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER
AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS THREAT WILL CONTINUE
THROUGH 10 AM.

IN ADDITION TO THE SEVERE THREAT...WIDESPREAD FLASH FLOODING IS
OCCURRING AND WILL CONTINUE THROUGH AT LEAST 1 PM TODAY. REPORTED
RAINFALL AMOUNTS OF UP TO 8 INCHES HAVE OCCURRED ACROSS AN
SIGNIFICANT PORTION OF THE AREA. AREAL FLOODING COULD CONTINUE
THROUGH THE DAY AS RISES IN CREEKS AND RIVERS ARE SLOW TO RECEDE.
AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE ACROSS SOUTHEAST PORTIONS
OF THE AREA...AND FLASH FLOODING REMAINS POSSIBLE ACROSS THESE LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL
CONTINUE THROUGH FRIDAY. ONLY MINOR RIVER FLOODING IS CURRENTLY
FORECAST... HOWEVER ADDITIONAL RAINFALL THIS MORNING COULD LEAD TO
WORSENING CONDITIONS. RIVERS ARE EXPECTED TO BEGIN TO LOWER BY THE
LATTER PART OF THE WORKWEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND INTO MONDAY.

In the hours before

Local storm report, Apr 7, 6:05 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0 MPH           ELMORE             AL   911 CALL CENTER

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

&&

HA
Local storm report, Apr 7, 6:32 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

&&

HA
Local storm report, Apr 7, 6:49 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

&&

HA
Local storm report, Apr 7, 6:50 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
            INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
            BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.

0237 AM     FLASH FLOOD      INDIAN SPRINGS VILLAGE  33.36N 86.75W
04/07/2014                   SHELBY             AL   AMATEUR RADIO

            AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
            INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
            6TH AVE.

0315 AM     FLASH FLOOD      2 NE BIRMINGHAM         33.55N 86.78W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.

0315 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
            BANK FULL AT VILLAGE CREEK.

0330 AM     FLASH FLOOD      5 ESE HOOVER            33.36N 86.73W
04/07/2014                   SHELBY             AL   LAW ENFORCEMENT

            MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
            RESIDENTS ARE BEING EVACUATED.

0345 AM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
            SOUTHPARK IS BARRICADED.

0400 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
            APTS. WATER GETTING INTO GROUND FLOOR APTS.

0400 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   911 CALL CENTER

            SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
            RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
            ST

0400 AM     FLASH FLOOD      PINSON                  33.69N 86.68W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
            STREET FLOODING

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

0420 AM     FLASH FLOOD      VESTAVIA HILLS          33.43N 86.79W
04/07/2014                   JEFFERSON          AL   AMATEUR RADIO

            INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
            IMPASSABLE.

0440 AM     FLASH FLOOD      IRONDALE                33.54N 86.71W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

0540 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   PUBLIC

            WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
            MEDIA.

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0.00 MPH        ELMORE             AL   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

&&

HA
Local storm report, Apr 7, 6:55 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   PUBLIC

            PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
            THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
            WITH VEHICLES PARTIALLY UNDER WATER.

&&

HA
Local storm report, Apr 7, 7:03 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      PELL CITY               33.56N 86.27W
04/07/2014                   ST. CLAIR          AL   911 CALL CENTER

            NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 2:36 AM CDTRiver Flood WarningBMXJefferson15 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 4:29 AM CDTFlash Flood Warning EmergencyBMXBibb, Jefferson, Shelby3 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 5:30 AM CDTSevere Thunderstorm WarningBMXMontgomery45 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:36 AM CDTSevere Thunderstorm WarningBMXPike39 min
Apr 7, 7:41 AM CDTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery3 hr
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXDallas4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.